# SDR DL757991365

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 43467410332207
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT EMERGENCY DECLARED FOR RT MLG UNSAFE INDICATION.  REPLACED ONE BULB AND MASSAGED THE GREEN GEAR LIGHT AND GOT A GOOD LOCKED INDICATION.  DURING PROCEDURE ALTN GEAR EXTENSION WAS ACCOMPLISHED.  FOUND RT MLG INDICATION LIGHT INTERMITTENTLY INOP.  REPLACED RT MLG LIGHT ASSY.  GEAR GREEN INDICATIONS ALL NORMAL.
